MAUDE Adverse Event Report: ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)

ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)
Catalog Number 03183696122
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The event was consistent with a sample handling or maintenance issue.As the issue appeared to be resolved by using a new reagent cassette, a general issue was unlikely.
 
Event or Problem Description
There was an allegation of a questionable low iron gen.2 result from cobas integra 400 plus analyzer serial number (b)(4).The initial result was 1.6 mol/l.The same sample was tested in another laboratory with an abbott instrument and the result was 6.1 mol/l.After the customer replaced the reagent cassette, the same sample was repeated and the result was equal to that obtained on the abbott instrument.No specific data was provided.The questionable result was not reported outside of the laboratory.

Brand Name
IRON GEN.2
Common Device Name
PHOTOMETRIC METHOD, IRON (NON-HEME)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12266276
Report Number1823260-2021-02255
Device Sequence Number5128109
Product Code JIY
UDI-Device Identifier04015630918904
UDI-Public04015630918904
Combination Product (Y/N)N
Initial Reporter CountryBK
PMA/510(K) Number
K892838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number03183696122
Device Lot Number538624
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1